| Model Number |
SO-2101 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon spaceoar and transperineally fiducial markers placement, a rectal wall infiltration (rwi) occurred.The radiologist assessed the placement as a grade 3 rwi.A review of the magnetic resonance imaging (mri) results showed full thickness rectal wall infiltration from 9 to 12 o'clock, with the hydrogel pushing close to the mucosa.The hydrogel was observed to be in the right at the base and then get under the rectal wall near the midgland and apex.It was suspected that during hydrodissection the needle must have nicked the rectal hump upon insertion.
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: device code a1502 is being used to capture the reportable event of gel misplaced non-vascular.Block h11: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.